# SDR SIMA200330201

- Difficulty date: October 28, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 15875
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHTING BREAKER POPS OUT.  DURING TROUBLESHOOTING MAINTENANCE FOUND THE NR 1 EMERGENCY BATTERY WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
